# SDR SWIA202005210848

- Difficulty date: March 8, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP OUTBOARD HINGE IS GOUGED IN TWO PLACES WITH HIGH METAL ON INBOARD SIDE OF HINGE WHERE THE TRUNNION ATTACHES.   (C-CHECK) RO 5/16/2020   REPAIRED RH OB FLAP OB HINGE IAW REO. NO WEIGHT CHANGE REQUIRED. M-337 ATTACHED
